# SDR A6WA200640223

- Difficulty date: May 30, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 280 CLIP AT LBL 9 INBOARD HAS A .5 INCH LONG CRACK.  MAINTENANCE REPLACED CLIP, P/N 601R31113-57, AT FS 280 LBL 9 IAW CRJ SRM 51-42-06 AND SRM 51-42-21.  (M)
